On F-inverse covers of finite-above inverse monoids

Szakács, Nóra, Szendrei, Mária: On F-inverse covers of finite-above inverse monoids.
JOURNAL OF ALGEBRA, 452. pp. 42-65. ISSN 0021-8693 (2016)

[img]
Preview
Text
szakacs_szendrei_fin-above-inv.pdf - Accepted Version

Download (517kB) | Preview
[img] Text
3035352.pdf - Published Version
Closed access: Repository staff only

Download (507kB)
Item Type: Article
Journal or Publication Title: JOURNAL OF ALGEBRA
Date: 2016
Volume: 452
Page Range: pp. 42-65
ISSN: 0021-8693
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3035352
DOI id: https://doi.org/10.1016/j.jalgebra.2015.11.043
Date Deposited: 2016. Sep. 05. 10:33
Last Modified: 2019. Jun. 19. 16:01
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7683

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year